# SDR AALA201901309006

- Difficulty date: January 29, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 55,941 hours, 22,921 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LAVATORY SMOKE LIGHT AND WARNING BEEPER CAME ON AT DESCENT POINT, NO EVIDENCE OR SMELL. MAINTENANCE REPLACED SMOKE DETECTOR IN LAVATORY A PER AMM 26-14-01 AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 26-14-00. MAINTENANCE ALSO PERFORMED SATISFACTORY OPERATIONAL CHECK OF AFT LAVATORIES PER AMM 26-14-00.
